# SDR AALA202204284018

- Difficulty date: April 25, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737
- Aircraft serial: 33210
- Aircraft time: 36,574 hours, 14,820 cycles
- System (JASC): 5630 · Door Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT FORWARD OVERWING EXIT WINDOW SHADE DAMAGED. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
